# SDR UPS99230336

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO DOOR EXTERIOR SKIN IS DENTED 6 INCHES BELOW THE DOOR HINGE BS 548.  REWORKED MAIN CARGO DOOR EXTERIOR SKIN BS 548 AS PER SRM 51-40-1, DENT OUT OF LIMITS.  CUT OUT SKIN DAMAGED AREA AS PER B727 SRM 52-00-3, INSTALLED DOUBLER PER B727 SRM 52-00-3 PAGE 1.
